Commutative radical rings. I
Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 1, pp. 11-41
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2007_48_1_a2,
author = {Kepka, Tom\'a\v{s} and N\v{e}mec, Petr},
title = {Commutative radical rings. {I}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {11--41},
year = {2007},
volume = {48},
number = {1},
mrnumber = {2517932},
zbl = {1166.13003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2007_48_1_a2/}
}
Kepka, Tomáš; Němec, Petr. Commutative radical rings. I. Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 1, pp. 11-41. http://geodesic.mathdoc.fr/item/AUCMP_2007_48_1_a2/